Advertisement

Ukrainian Mathematical Journal

, Volume 27, Issue 3, pp 264–269 | Cite as

Solvable nondispersive groups with finite Sylow subgroups whose orders are divisible by at most the cube of a prime

  • N. F. Kuzennyi
  • S. S. Levishchenko
Article
  • 19 Downloads

Keywords

Sylow Subgroup 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    S. N. Chernikov, “On groups with a Sylow set,” Matem. Sb.,8 (50), No. 3 (1940).Google Scholar
  2. 2.
    D. K. Faddeev, “On the structure of groups of order pnq,” Dokl. Akad. Nauk SSSR,58, No. 4 (1947).Google Scholar
  3. 3.
    L. A. Shemetkov, “On finite solvable groups,” Izv. Akad. Nauk SSSR, Ser. Matem.,32, No. 3 (1968).Google Scholar
  4. 4.
    S. N. Chernikov and S. S. Levishchenko, “On finite nonprimary groups in which all proper subgroups of nonprimary index are Abelian,” in: Eleventh All-Union Algebra Colloquium (Abstracts of Reports, Book 1) [in Russian], Sverdlovsk (1973).Google Scholar
  5. 5.
    M. F. Kuzennii, “On certain relations in the holomorphs of groups of orders p2 and p3,” Dopovidi Akad. Nauk URSR, Ser. A, No. 12 (1973).Google Scholar
  6. 6.
    R. Baer, “Lokal endlich-auflösbare Gruppen mit endlichen Sylowuntergruppen,” J. fur die reine und angewandte Math., Nos. 239, 240, 109–144 (1969).Google Scholar
  7. 7.
    M. Hall, The Theory of Groups, Macmillan, New York (1959).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • N. F. Kuzennyi
    • 1
    • 2
  • S. S. Levishchenko
    • 1
    • 2
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUkraine
  2. 2.Kiev Pedagogical InstituteUSSR

Personalised recommendations